×

zbMATH — the first resource for mathematics

Closedness in the weak topology of the dual pair \(L^{1,C}\). (English) Zbl 0412.46040

MSC:
46G05 Derivatives of functions in infinite-dimensional spaces
46E27 Spaces of measures
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Brézis, H., Intégrales convexes dans LES espaces de Sobolev, Israel J. math., 13, 9-23, (1972)
[2] Castaing, C.; Valadier, M., Convex analysis and measurable multifunctions, () · Zbl 0346.46038
[3] Ioffe, A.D., Sur la semi-continuité des fonctionnelles intégrales, C. R. acad. sci. Paris, 284, 807-809, (1977) · Zbl 0348.49009
[4] Ioffe, A.D., On lower semicontinuity of integral functionals, I, SIAM J. contr. optimization, 15, 521-538, (1977) · Zbl 0361.46037
[5] Michael, E., Continuous selections, I, Ann. of math., 63, No. 2, 361-382, (1956) · Zbl 0071.15902
[6] Olech, C., The characterization of the weak^{∗} closure of certain sets of integrable functions, SIAM J. contr., 12, No. 2, 311-318, (1974) · Zbl 0296.46040
[7] Olech, C., A necessary and sufficient condition for lower semicontinuity of certain integral functionals, (), 373-379, Sofia
[8] Olech, C., Existence theory in optimal control problem: the underlying ideas, (), 612-635
[9] Olech, C., Existence theory in optimal control, (), 291-328 · Zbl 0353.49014
[10] Rockafellar, R.T., Convex analysis, (1970), Princeton Univ. Press Princeton, N. J · Zbl 0202.14303
[11] Rockafellar, R.T., Integrals which are convex functionals, II, Pacific J. math., 39, 439-469, (1971) · Zbl 0236.46031
[12] Rockafellar, R.T., Integral functionals, normal integrals and measurable selections, (), 157-207
[13] Sainte-Beuve, M.-F., Some topological properties of vector measures with bounded variations and its applications, Ann. mat. pura appl., 116, 317-379, (1978) · Zbl 0379.46038
[14] Sainte-Beuve, M.-F., Sur l’adhérence de certains ensembles de fonctions vectorielles intégrables, () · Zbl 0353.46033
[15] Sainte-Beuve, M.-F., Propriétés topologiques des mesures vectorielles et quelques applications, () · Zbl 0351.46032
[16] Sainte-Beuve, M.-F., Complément sur LES applications des propriétés topologiques des mesures vectorielles, () · Zbl 0351.46033
[17] Nouguès-Sainte-Beuve, M.-F., Semi-continuité inférieure de certaines fonctionnelles intégrales, () · Zbl 0372.49007
[18] Sainte-Beuve, M.-F., Propriétés topologiques des mesures vectorilles et applications, C. R. acad. sci. Paris, 280, 881-884, (1975) · Zbl 0302.28008
[19] Sainte-Beuve, M.-F., Mesures vectorielles à variation bornée et représentation intégrale, () · Zbl 0346.28006
[20] {\scTran cao Nguyen}, A characterization of some weak lower semicontinuity of integral functionals, to appear.
[21] Valadier, M., Fermeture, régularisée s.c.i. et bipolaire vagues, C. R. acad. sci. Paris, 284, 1025-1027, (1977) · Zbl 0351.46034
[22] Valadier, M., Fermeture étroite et bipolaire vague, () · Zbl 0377.46036
[23] {\scTran cao Nguyen}, Decomposition of the conjugate integral functional on the space of regular measures, to appear.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.